MathSciNet Relay Station
MathSciNet bibliographic data
MR2376109 05A05 (05A15)
Bousquet-Mélou, Mireille; Butler, Steve Forest-like permutations. Ann. Comb. 11 (2007), no. 3-4, 335–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement